Had 6xCABG and dual chamber pacemaker in 1997. Developed AFib 2001. Treated with amiodarone after failed ablation. Generator replaced 2004. Developed amiodarone induced thyrotoxicosis and liver inflammation 4-08. D/C Amiodarone, treated several months with high dose prednisone and 200mg atenolol for hyperthyroidism and AF. On 7-08 underwent catheter ablation for AFib. Worked well for 1 month. 80mg Betapace bid used after cardioversion 9-08. AFib no longer a factor. Taking warfirin and betapace af only at this point. Pacemaker generator replaced 10-08 and blood pressure gradually increased to 150/95 five days afterward until present. Previous pressures were consistently 110/70. Pacemaker pulse is set on 80 bpm. Colchicine was taken for 3 days just after generator change. Also have tinnitis with hypertension. So far, no relief with 50 mg atenolol bid and 80 mg betapace AF bid. What caused the blood pressure change? The new generator or setting, colchicine, betapace, prolonged high dose prednisone or luck?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.